vickielove

162d

has anyone ever expected water grey tar poop when taking meds or multvitams or antacids I know tmi but I'm trying not to freak out ...

Cyanocobalamin

Anxiety (Including GAD)

Depression

View all
  • amandasnyder588

    162d

    Yes.

  • TxTiff

    162d

    I would follow up with your doctor. Found this on Google, "The stool can be gray or clay-colored if it contains little or no bile. The pale color may signify a condition (biliary obstruction) where the flow of bile to the intestine is obstructed, such as obstruction of the bile duct from a tumor or gallstone in the duct or nearby pancreas."

  • NativeGypsy

    161d

    Yes... I have. Usually during a medication change or when I've taken pepto bismol. That's when it seems worse. Could be time to detox too. I detox about every 6 months just to clean the nasties out lol check into detoxing and if you need help or anything. Feel free to ask. I don't sale anything so no worries there. I hate when someone suggests they can help then you take them up on it and they're trying to make a sell for their MLM businesses lol

    • vickielove

      161d

      I recently started vitamins like one a day vitamins and b 12 and d3 and on top of my other meds for anxiety and depression

      • NativeGypsy

        161d

        b12 and d3 will help a lot. The b vitamins play a huge roll in our system as does D3. Check into minerals as well. So many of us, are mineral deficit too. Magnesium may be a good one to research. I know it has helped me, tremendously.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.